# SDR CA020813012

- Difficulty date: August 6, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 727-25C
- Aircraft time: 65,560 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C3-CHECK FOUND STRINGER CLIP CRACKED AT BS 1050 AT STRINGER 6 LT. REMOVED AND REPLACED WITH A NEW STRINGER CLIP IAW SRM 51-30-2.
